On the Number of Rational Points on Prym Varieties over Finite Fields

Yves Aubry, Safia Haloui

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We give upper and lower bounds for the number of rational points on Prym varieties over finite fields. Moreover, we determine the exact maximum and minimum number of rational points on Prym varieties of dimension 2.
Original languageEnglish
JournalGlasgow Mathematical Journal
Volume58
Issue number1
Pages (from-to)55-68
ISSN0017-0895
DOIs
Publication statusPublished - 2016

Fingerprint Dive into the research topics of 'On the Number of Rational Points on Prym Varieties over Finite Fields'. Together they form a unique fingerprint.

Cite this